≡ ▼
ABC Homeopathy Forum

 

The ABC Homeopathy Forum

bad effects from my vaccinations

Dear all,

I received nine days ago vaccinations hep a,b, meningitis, typhoid, yellow fever all in one go. Following days I felt as if I was really contracting some of those diseases. I went to my homeopath a few days ago. He told me it is a little late for a remedy but gave me thuja 200. I've been taking twice a day for two days now and he wants me to finish a week's course. I have not felt any better, maybe even a little worse. I am thinking of stopping the thuja. I am wondering if he should have given me silica instead. My homepath mentioned silica could have been taken be used but because of it's propensity to interfere with dental fillings, he has stopped prescribing it almost altogether. Well, I have no fillings or dental structures but he still opted for thuja, albeit a little hesitantly. Please allow me to tell you the major effects I was having from my vaccinations: intitially first couple of day feeling like I do when i'm about to fall really sick. I felt very cold inside, hands were very cold. Cold has persisted up until now but much better. Also felt skin and body very sensitive, or raw. I noticed a boil form on near my toe and on my nose a couple days later, areas which I've had them before. One went away but the one near the toe became pus filled which I removed, but it took a few days. I also heard and am still hearing, though much less now (whooshing type or pulsing sensations/sounds very difficult to descibe, remember I have experience this before when I have maybe come off a certain medication or had a strong fever) within my head when I close my eyes tightly or move my head suddenly. Also I had drenching night sweats, twice a night, almost to the clock, for about 5 nights following vaccines. Now no more. I'm still a little colder than usual - I used to sleep in only tshirt but now need at least a couple of layers. My head still feels a little light and I generally still am feeling the effects of the vaccines, now 9 days later. I read a little bit about Silicia and wondered if I could take this and if it would be beneficial. I plan on stopping the thuja today. Could those who have experience and insight into such a predicament please advise? I appreciate it.
 
  JayAggarwal on 2010-12-11
This is just a forum. Assume posts are not from medical professionals.
You must fill out the Q's requested in your other post OR please stay with your homoeopath and start trusting him.
 
nawazkhan 9 years ago
if thuja';s not helping then it's not the remedy for you at this point. Answer the questionnaire so that somebody can help you.
 
maheeru 9 years ago

Post ReplyTo post a reply, you must first LOG ON or Register

 

Important
Information given in this forum is given by way of exchange of views only, and those views are not necessarily those of ABC Homeopathy. It is not to be treated as a medical diagnosis or prescription, and should not be used as a substitute for a consultation with a qualified homeopath or physician. It is possible that advice given here may be dangerous, and you should make your own checks that it is safe. If symptoms persist, seek professional medical attention. Bear in mind that even minor symptoms can be a sign of a more serious underlying condition, and a timely diagnosis by your doctor could save your life.